# SDR N6WA2024102604

- Difficulty date: October 25, 2024
- Submitted: October 26, 2024
- Operation: Air carrier
- Aircraft: N563GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10058
- Aircraft time: 44,266 hours, 33,564 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT DRAG ANGLE CRACKED AT BETWEEN FS 1220 AND 67.5% REAR SPAR DATUM.  REPLACED LH AFT DRAG ANGLE BETWEEN FS1220 AND 67.5% REAR SPAR DATUM IAW CRJ SRM 51-42-10
